Y. Antolín and A. Minasyan, Tits alternatives for graph products, J. Reine Angew. Math, 2013.

M. Bonk and B. Kleiner, Quasisymmetric parametrizations of two-dimensional metric spheres, Inventiones mathematicae, vol.150, issue.1, pp.127-183, 2002.
DOI : 10.1007/s00222-002-0233-z

M. Bonk and B. Kleiner, Conformal dimension and Gromov hyperbolic groups with 2???sphere boundary, Geometry & Topology, vol.9, issue.1, pp.219-246, 2005.
DOI : 10.2140/gt.2005.9.219

M. Bourdon and B. Kleiner, Combinatorial modulus, the combinatorial Loewner property, and Coxeter groups. Groups Geom, Dyn, vol.7, issue.1, pp.39-107, 2013.

M. Bourdon, Immeubles hyperboliques, dimension conforme et rigidit?? de Mostow, Geometric and Functional Analysis, vol.7, issue.2, pp.245-268, 1997.
DOI : 10.1007/PL00001619

H. Brian and . Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math, vol.180, issue.2, pp.145-186, 1998.

M. Bourdon and H. Pajot, Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings, Proc. Amer, pp.2315-2324, 1999.

M. Bourdon and H. Pajot, Rigidity of quasi-isometries for some hyperbolic buildings, Commentarii Mathematici Helvetici, vol.75, issue.4, pp.701-736, 2000.
DOI : 10.1007/s000140050146

J. W. Cannon, The combinatorial Riemann mapping theorem, Acta Mathematica, vol.173, issue.2, pp.155-234, 1994.
DOI : 10.1007/BF02398434

P. Caprace, Automorphism groups of right-angled buildings: simplicity and local splittings, Fundamenta Mathematicae, vol.224, issue.1, pp.17-51, 2014.
DOI : 10.4064/fm224-1-2

M. Carrasco, Thèse de doctorat : Jauge conforme des espaces métriques compacts, 2011.

M. Coornaert, T. Delzant, and A. Papadopoulos, Géométrie et théorie des groupes, Lecture Notes in Mathematics, vol.1441, 1990.
DOI : 10.1007/BFb0084913

R. Charney, An introduction to right-angled Artin groups, Geometriae Dedicata, vol.8, issue.2, pp.141-158, 2007.
DOI : 10.1007/s10711-007-9148-6

]. H. Cox73 and . Coxeter, Regular polytopes, 1973.

E. [. Cannon and . Swenson, Recognizing constant curvature discrete groups in dimension 3, Transactions of the American Mathematical Society, vol.350, issue.02, pp.809-849, 1998.
DOI : 10.1090/S0002-9947-98-02107-2

W. Michael and . Davis, A hyperbolic 4-manifold, Proc. Amer. Math. Soc, vol.93, issue.2, pp.325-328, 1985.

W. Michael and . Davis, Buildings are CAT(0) In Geometry and cohomology in group theory, London Math. Soc. Lecture Note Ser, vol.252, pp.108-123, 1994.

W. Michael and . Davis, The geometry and topology of Coxeter groups, 2008.

W. Michael, J. Davis, and . Meier, The topology at infinity of Coxeter groups and buildings, Comment. Math. Helv, vol.77, issue.4, pp.746-766, 2002.

J. Dymara and D. Osajda, Boundaries of right-angled hyperbolic buildings, Fundamenta Mathematicae, vol.197, pp.123-165, 2007.
DOI : 10.4064/fm197-0-6

É. Ghys, P. , and L. Harpe, Espaces M??triques Hyperboliques, Sur les groupes hyperboliques d'après Mikhael Gromov, pp.27-45, 1988.
DOI : 10.1007/978-1-4684-9167-8_2

D. Gaboriau and F. Paulin, Sur les immeubles hyperboliques, Geometriae Dedicata, vol.88, issue.1/3, pp.153-197, 2001.
DOI : 10.1023/A:1013168623727

P. Haïssinsky, Circle packings and combinatorial moduli, Annales de l???institut Fourier, vol.59, issue.6, pp.2175-2222, 2009.
DOI : 10.5802/aif.2488

J. Heinonen, Lectures on analysis on metric spaces. Universitext, 2001.

J. Heinonen and P. Koskela, Quasiconformal maps in metric spaces with controlled geometry, Acta Mathematica, vol.181, issue.1, pp.1-61, 1998.
DOI : 10.1007/BF02392747

F. Haglund and F. Paulin, Constructions arborescentes d'immeubles, Mathematische Annalen, vol.325, issue.1, pp.137-164, 2003.
DOI : 10.1007/s00208-002-0373-x

I. Kapovich and N. Benakli, Boundaries of hyperbolic groups, Combinatorial and geometric group theory, pp.39-93, 2000.
DOI : 10.1090/conm/296/05068

S. Keith and T. Laakso, Conformal assouad dimension and modulus, Geometrical and Functional Analysis GAFA, vol.14, issue.6, pp.1278-1321, 2004.
DOI : 10.1007/s00039-004-0492-5

URL : http://hdl.handle.net/1885/81603

B. Kleiner, The asymptotic geometry of negatively curved spaces: uniformization, geometrization and rigidity, In International Congress of Mathematicians . Eur. Math. Soc, vol.II, pp.743-768, 2006.
DOI : 10.4171/022-2/36

C. Loewner, On the Conformal Capacity in Space, Indiana University Mathematics Journal, vol.8, issue.3, pp.411-414, 1959.
DOI : 10.1512/iumj.1959.8.58029

J. Meier, When is the graph product of hyperbolic groups hyperbolic? Geom, Dedicata, vol.61, issue.1, pp.29-41, 1996.

G. Moussong, Hyperbolic coxeter groups, 1988.

M. John, J. T. Mackay, and . Tyson, Conformal dimension, volume 54 of University Lecture Series, 2010.

J. R. Munkres, Topology: a first course, N.J, 1975.

P. Pansu, Dimension conforme et sph??re ?? l'infini des vari??t??s ?? courbure n??gative, Annales Academiae Scientiarum Fennicae Series A I Mathematica, vol.14, issue.2, pp.177-212, 1989.
DOI : 10.5186/aasfm.1989.1424

M. Ronan, Lectures on buildings, Perspectives in Mathematics, vol.7, 1989.

D. Sullivan, Discrete conformal groups and measurable dynamics, Bulletin of the American Mathematical Society, vol.6, issue.1, pp.57-73, 1982.
DOI : 10.1090/S0273-0979-1982-14966-7

URL : http://projecteuclid.org/download/pdf_1/euclid.bams/1183548591

J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Mathematics, vol.386, 1974.

J. Tyson, Quasiconformality and quasisymmetry in metric measure spaces, Ann. Acad. Sci. Fenn. Math, vol.23, issue.2, pp.525-548, 1998.

J. Väisälä, Lectures on n-dimensional quasiconformal mappings, Lecture Notes in Mathematics, vol.229, 1971.

J. Väisälä, Quasim??bius maps, Journal d'Analyse Math??matique, vol.264, issue.1, pp.218-23485, 1984.
DOI : 10.1007/BF02790198

M. Vuorinen, Conformal geometry and quasiregular mappings, Lecture Notes in Mathematics, vol.1319, 1988.
DOI : 10.1007/BFb0077904